The law of large numbers and finite variety in death-related dreams

AJ Paquette

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)411-423
JournalJournal of Scientific Exploration
Volume29
Issue number3
Publication statusPublished - 2015

Cite this

@article{40e05780b3ea410281f20e1861243f32,
title = "The law of large numbers and finite variety in death-related dreams",
author = "AJ Paquette",
year = "2015",
language = "English",
volume = "29",
pages = "411--423",
journal = "Journal of Scientific Exploration",
issn = "0892-3310",
publisher = "Society for Scientific Exploration",
number = "3",

}

The law of large numbers and finite variety in death-related dreams. / Paquette, AJ.

In: Journal of Scientific Exploration, Vol. 29, No. 3, 2015, p. 411-423.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The law of large numbers and finite variety in death-related dreams

AU - Paquette, AJ

PY - 2015

Y1 - 2015

M3 - Article

VL - 29

SP - 411

EP - 423

JO - Journal of Scientific Exploration

JF - Journal of Scientific Exploration

SN - 0892-3310

IS - 3

ER -